# SDR AALA202311290216

- Difficulty date: November 20, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A320*
- Aircraft serial: 6236
- Aircraft time: 29,765 hours, 12,146 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: HTE2000021
- Part serial: 08146018
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 29,783 hours, 12,156 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL CENTER TANK PUMP 2 FAULT. NO FUEL IN CENTER TANK. **SUPPLEMENTAL REPORT FOR AALA202311240216: MAINTENANCE REPLACED THE RIGHT HAND CENTER TANK TRANSFER VALVE PER AMM 28-26-51** (CLOSED)
